# SDR CA140716014

- Difficulty date: July 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,890 hours
- Engine: Lyc IO360L2A
- System (JASC): 5540 · Rudder Structure
- Part: Grounding Strap
- Part number: 157010212
- Condition: Out Of Position
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE GROUND BONDING STRAP THAT GOES BETWEEN THE RUDDER LOWER HINDGE AND THE REAR FUSELAGE BULKHEAD GOT IN THE TRAVEL ARC OF THE REAR ELEVATOR BELLCRANK UPPER EVELVATOR CABLE ATTACH BOLT NUT PREVENTING MOVEMENT OF THE ELEVATOR CONTROL SYSTEM. THE STRAP IS A LENGTHY ONE AND IF THE EYE TERMINAL THAT IS USED TO ATTACH THE STRAP IS NOT ORIENTED IN THE MOST OUT OF THE WAY POSITION, THE STRAP HAS A POSSIBILTY TO GRAB OR WRAP THE ELEVATOR CABLE ATTACH BOLT NUT ON THE REAR ELEVATOR BELLCRANK DURING ELEVATOR CONTROL MOVEMENT. THE STRAP WAS POSITIONED THIS WAY FROM FACTORY.
